Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Jackson, MS

August 6, 2016Jefferson Davis County, Lamar County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 6, 2016, 6:34 PM CDT for Jefferson Davis County, Lamar County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2016, 6:34 PM CDT (23:34 UTC)
Expired
Aug 6, 2016, 7:30 PM CDT
In force
56 min
Issued by
NWS Jackson, MS

Counties Jefferson Davis County, MS, Lamar County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1270 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

401 
WWUS84 KJAN 062334
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT SAT AUG 6 2016
 
MSZ064-065-072-073-070030-
MARION MS-LAMAR MS-JEFFERSON DAVIS MS-COVINGTON MS-
634 PM CDT SAT AUG 6 2016

...A STRONG THUNDERSTORM WILL AFFECT LAMAR...SOUTH CENTRAL
COVINGTON...EASTERN MARION AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES
UNTIL 730 PM CDT...

AT 634 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MELBA...OR 14 MILES SOUTHWEST OF COLLINS...MOVING SOUTH AT 30
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SUMRALL AROUND 645 PM CDT. 
  IMPROVE AROUND 650 PM CDT. 
  PINE RIDGE AROUND 715 PM CDT. 
  PURVIS AND BAXTERVILLE AROUND 725 PM CDT. 
  LUMBERTON AROUND 730 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
      3100 8955 3100 8977 3157 8984 3156 8953
      3108 8935 3101 8935 3101 8942 3098 8943
      3098 8947
TIME...MOT...LOC 2334Z 338DEG 27KT 3146 8969 

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 6, 4:53 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Aug 6, 4:53 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
453 PM CDT SAT AUG 6 2016

.DISCUSSION...

Through early this evening, we will see a continuation of thunderstorms,
mainly focused along a convective outflow boundary currently extending
roughly along the I-20 corridor. This activity will push south into
southern portions of the area area per latest HRRR guidance before
diminishing early this evening. A few additional strong/severe storms
will remain possible until then, especially given the very efficient
wind-producing outflow boundary in this hot airmass. Overnight,
increasing low level flow/convergence along an approaching front
combined with very moist air (precipitable water > 2 inches) could
help to maintain low end convective precipitation chances, especially
over northern portions of the area.

For Sunday, moisture convergence should maximize over the ArkLaMiss
as northerly flow sends drier air behind a cold front moving slowly
into northern portions of the forecast area. Showers and storms
should develop a little more quickly as a result and this is expected
to limit heat stress a bit more. While a mention of the dangerous
heat continues in the HWO into Sunday, we are letting the heat
advisory expire this evening as any conditions meeting heat advisory
criteria should be short-lived. It is possible the HWO threat level
for heat can eventually be lowered for some locations Sunday if
trends continue.

Looking ahead, the threat for heavy rain and additional heat still
applies for mid to late next week. The previous discussion
concerning this follows. /EC/

LONG TERM...Monday through the end of next week...The main focus
of the long term period will be on a broad, hybrid low to mid level
low pressure center expected to fester for a period of days just to
our east. Model consensus concerning this feature is reasonable
although detail differences in individual models could vary outcomes
in our region considerably. Of course the west-ward envelope of
solutions would spell much more rain potential for our region (and
even open the door for potentially heavy rain amounts affecting
portions of southeastern Mississippi). The eastward envelope of
solutions might conversely limit much of the rain potential to
eastern MS (with any heavy rain potential being much further east
than that) while dangerous heat could be allowed to quickly build
back into at least the western half of zones.

But these question marks really won't apply until Tuesday or
Wednesday. On Monday the cold front causing numerous area showers
and thunderstorms on Sunday will head toward the coast while washing
out. Slightly drier air coming down in the wake of the front should
reduce chances of rain for most, although the sunnier skies in
northern zones could allow heat to build. Still thinking the drier
air should keep heat advisory criteria from being met in all areas.
Tuesday is when moisture from the aforementioned hybrid low to our
east could start pushing back west into at least eastern
Mississippi, increasing precip chances for those areas. Further west
heat might potentially push back closer to advisory criteria,which
is an aspect to the forecast we will have to monitor closely.

By Wednesday the initial crux of the long term forecast (laid out
previously) will be in play. Confidence is reasonably high that our
region will not have to be dealing with a truly tropical system of
considerable strength but, as mentioned, confidence in breadth of
impacts of a potentially weaker and broader hybrid system is a
little iffy. It is possible that either heat issues or locally heavy
rain issues in the latter portion of next week will eventually need
to be included in the HWO. However, given stated uncertainty we
would rather watch model evolutions for another few cycles and
let model consensus in a particular solution grow. /BB/

&&

.AVIATION...Storms will bring brief lowering of flight conditions to
MVFR/IFR to affected sites. Expect the bulk of the thunderstorms to
dissipate by 01-02z this evening, but isolated storms will be
possible overnight. Patchy MVFR/IFR conditions will be possible early
Sunday morning. The patchy fog will diminish by 14z./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  94  74  93 /  28  59  29  12
Meridian      74  96  75  93 /  31  69  33  34
Vicksburg     76  95  75  94 /  25  47  20  21
Hattiesburg   76  93  75  92 /  36  71  35  46
Natchez       74  92  73  92 /  36  62  28  35
Greenville    76  92  75  92 /  29  43  11  16
Greenwood     74  91  73  93 /  30  48  11  10

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
     072>074.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

EC/BB/17/
Hazardous weather outlook, Aug 6, 5:55 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT SAT AUG 6 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
072300-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
555 PM CDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...SUNDAY

A COMBINATION OF ABOVE AVERAGE HEAT AND HUMIDITY MAY RESULT IN HEAT
INDICES PEAKING BETWEEN 105 AND 110 DEGREES DURING THE DAYTIME HOURS
SUNDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

DL

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 6, 5:36 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT SAT AUG 6 2016

MSZ054-062300-
COPIAH MS-
536 PM CDT SAT AUG 6 2016

...GUSTY WINDS WILL AFFECT COPIAH COUNTY UNTIL 600 PM CDT...

AT 533 PM CDT...METEOROLOGISTS WERE TRACKING AN OUTFLOW BOUNDARY
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BARLOW TO NEAR
GALLMAN TO NEAR HOPEWELL. MOVEMENT WAS SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE AS THIS BOUNDARY PUSHES
SOUTH.

GUSTY WIND WILL AFFECT...
  HAZLEHURST AROUND 540 PM CDT.
  GLANCY AND BARLOW AROUND 545 PM CDT.
  MARTINSVILLE AROUND 550 PM CDT.
  ALLEN AND ROCKPORT AROUND 555 PM CDT.
  WESSON AROUND 600 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE WINDS INCLUDE GEORGETOWN AND
BEAUREGARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3170 9042 3170 9073 3196 9071 3196 9047
      3199 9022 3194 9020 3194 9018 3187 9013
      3186 9013 3184 9016 3183 9013 3180 9015
      3179 9014 3179 9011 3178 9011 3177 9013
      3175 9012 3170 9028 3169 9041
TIME...MOT...LOC 2233Z 359DEG 25KT 3190 9070 3190 9047 3193 9027

19
Special weather statement, Aug 6, 5:49 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT SAT AUG 6 2016

MSZ064-065-062330-
JEFFERSON DAVIS MS-COVINGTON MS-
549 PM CDT SAT AUG 6 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COVINGTON AND EASTERN
JEFFERSON DAVIS COUNTIES UNTIL 630 PM CDT...

AT 548 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MOUNT OLIVE...OR 10 MILES SOUTH OF MAGEE...MOVING SOUTH AT 25
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LONE STAR AROUND 605 PM CDT.
  COLLINS AROUND 610 PM CDT.
  MELBA AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3177 8983 3178 8959 3143 8946 3144 8977
TIME...MOT...LOC 2248Z 345DEG 20KT 3173 8971

19
Special weather statement, Aug 6, 6:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT SAT AUG 6 2016

MSZ062>064-070000-
LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
601 PM CDT SAT AUG 6 2016

...GUSTY WINDS WILL AFFECT LAWRENCE...LINCOLN AND JEFFERSON DAVIS
COUNTIES UNTIL 700 PM CDT...

AT 558 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG OUTFLOW
BOUNDARY ALONG A LINE EXTENDING FROM UNION TO NEAR ROCKPORT TO NEAR
WESSON. MOVEMENT WAS SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

THESE GUST WINDS WILL AFFECT...
 OMA AROUND 610 PM CDT.
 BROOKHAVEN AND SONTAG AROUND 615 PM CDT.
 WANILLA AROUND 620 PM CDT.
 MONTICELLO AROUND 635 PM CDT.
 ENTERPRISE...EAST LINCOLN AND BOGUE CHITTO AROUND 640 PM CDT.
 PRENTISS...ROBINWOOD AND ARM AROUND 645 PM CDT.
 RUTH...PROGRESS AND TOPEKA AROUND 655 PM CDT.
 TILTON...OAK VALE...JAYESS AND SOCIETY HILL AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE GUSTY WINDS INCLUDE SILVER CREEK
AND NEW HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3170 9055 3170 9042 3169 9041 3169 9038
      3170 9038 3170 9026 3176 9013 3177 8983
      3144 8977 3144 8982 3139 8982 3140 9004
      3136 9004 3135 9010 3135 9045
TIME...MOT...LOC 2258Z 337DEG 24KT 3186 9011 3178 9022 3172 9048

19
Local storm report, Aug 6, 6:04 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT SAT AUG 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     3 NNW BRANDON           32.33N 90.02W
08/06/2016  E50.00 MPH       RANKIN             MS   LAW ENFORCEMENT

            TREE DOWNED ALONG RIVER BEND DR

&&

DL
Local storm report, Aug 6, 6:16 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT SAT AUG 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     E GREENVILLE            33.39N 91.05W
08/06/2016  E50.00 MPH       WASHINGTON         MS   PUBLIC

            A TREE WAS DOWNED ALONG REED RD. REPORT RELAYED VIA
            SOCIAL MEDIA.

&&

DL
Special weather statement, Aug 6, 6:34 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT SAT AUG 6 2016

MSZ064-065-072-073-070030-
MARION MS-LAMAR MS-JEFFERSON DAVIS MS-COVINGTON MS-
634 PM CDT SAT AUG 6 2016

...A STRONG THUNDERSTORM WILL AFFECT LAMAR...SOUTH CENTRAL
COVINGTON...EASTERN MARION AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES
UNTIL 730 PM CDT...

AT 634 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MELBA...OR 14 MILES SOUTHWEST OF COLLINS...MOVING SOUTH AT 30
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SUMRALL AROUND 645 PM CDT.
  IMPROVE AROUND 650 PM CDT.
  PINE RIDGE AROUND 715 PM CDT.
  PURVIS AND BAXTERVILLE AROUND 725 PM CDT.
  LUMBERTON AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
      3100 8955 3100 8977 3157 8984 3156 8953
      3108 8935 3101 8935 3101 8942 3098 8943
      3098 8947
TIME...MOT...LOC 2334Z 338DEG 27KT 3146 8969

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:12 PM CDTSpecial Weather StatementJANLawrence48 min
Aug 5, 7:37 PM CDTSpecial Weather StatementJANMarion23 min
Aug 5, 8:08 PM CDTSpecial Weather StatementJANMarion22 min
Aug 6, 12:41 PM CDTSpecial Weather StatementJANCarroll34 min
Aug 6, 1:33 PM CDTSpecial Weather StatementJANAttala27 min
Aug 6, 1:58 PM CDTSpecial Weather StatementJANLeake32 min
Aug 6, 2:07 PM CDTSevere Thunderstorm WarningJANBolivar, Washington38 min
Aug 6, 2:19 PM CDTSpecial Weather StatementJANWinston41 min
Aug 6, 2:37 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston26 min
Aug 6, 2:40 PM CDTSpecial Weather StatementJANLeake35 min
Aug 6, 2:47 PM CDTSpecial Weather StatementJANWashington43 min
Aug 6, 3:00 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott36 min
Aug 6, 3:28 PM CDTSpecial Weather StatementJANMadison32 min
Aug 6, 3:35 PM CDTSpecial Weather StatementJANHumphreys25 min
Aug 6, 3:39 PM CDTSpecial Weather StatementJANHumphreys36 min
Aug 6, 3:44 PM CDTSpecial Weather StatementJANSharkey31 min
Aug 6, 4:09 PM CDTSevere Thunderstorm WarningJANYazoo38 min
Aug 6, 4:15 PM CDTSevere Thunderstorm WarningJANHolmes37 min
Aug 6, 4:25 PM CDTSevere Thunderstorm WarningJANHinds, Madison50 min
Aug 6, 4:27 PM CDTSpecial Weather StatementJANRankin33 min
Aug 6, 5:00 PM CDTSpecial Weather StatementJANRankin45 min
Aug 6, 5:03 PM CDTSpecial Weather StatementJANSimpson27 min
Aug 6, 5:04 PM CDTSpecial Weather StatementJANSmith26 min
Aug 6, 5:08 PM CDTSevere Thunderstorm WarningJANSimpson67 min
Aug 6, 5:12 PM CDTSevere Thunderstorm WarningJANSmith29 min
Aug 6, 5:36 PM CDTSpecial Weather StatementJANCopiah24 min
Aug 6, 5:49 PM CDTSpecial Weather StatementJANCovington41 min
Aug 6, 6:01 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence, Lincoln59 min
Aug 6, 6:04 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln56 min
Aug 6, 6:41 PM CDTSpecial Weather StatementJANLincoln49 min
Aug 6, 6:47 PM CDTSevere Thunderstorm WarningJANLamar, Marion58 min
Aug 6, 6:55 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Marion51 min
Aug 6, 1:48 PM CDTSpecial Weather StatementJANAshley27 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.